# SDR DL72S982113

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CORROSION FOUND IN MLG BEAM ATTACH HOLES.  REPAIRED SIMILAR TO SB 727-57-0178 EXCEPT TO OS HOLES, .838 MAX DIAMETER TO REMOVE ALL CORROSION.
